UNIGE document Scientific Article
previous document  unige:38229  next document
add to browser collection
Title

Ototoxicité à l'Aspirine: une situation rare de nos jours

Authors
Published in Revue médicale suisse. 2013, vol. 9, no. 400, p. 1785-8
Abstract Aspirin is commonly used most often at low daily doses. We report a case of acute aspirin intoxication resulting in a transitory hearing loss, tinnitus, and vertigo. Such intoxications occur at doses of several grams. The disorders caused by aspirin are fortunately reversible. The mechanisms of ototoxicity appear to involve, in part, electro-mobility of the outer hair cells of the inner ear by inhibiting the movement of prestin.
Keywords Anti-Inflammatory Agents, Non-Steroidal/administration & dosage/adverse effectsAspirin/administration & dosage/adverse effectsDrug Overdose/complications/diagnosisEar, Inner/drug effectsFemaleHearing Loss/chemically induced/diagnosisHearing TestsHumansYoung Adult
Identifiers
PMID: 24187753
Full text
Article (Published version) (598 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://rms.medhyg.ch/numero-400-page-1785.htm
Structures
Research group Neuroprothèses sensorielles pour la restitution de l'audition et l'équilibre (268)
Citation
(ISO format)
CUFFEL, Cyril Jean René, GUYOT, Jean-Philippe. Ototoxicité à l'Aspirine: une situation rare de nos jours. In: Revue médicale suisse, 2013, vol. 9, n° 400, p. 1785-8. https://archive-ouverte.unige.ch/unige:38229

203 hits

0 download

Update

Deposited on : 2014-06-26

Export document
Format :
Citation style :